# SDR GTIA2025020638724

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 16,090 hours, 6,716 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT IN COCKPIT DESCENDING THROUGH 10,000 DIRTY SOCK SMELL DISIPATED WITH PACK 1 TURNED OFF. -ACCOMPLISHED TSM 05-50-00-810-831-A INSPECTED APU COMPARTMENT FOUND NO EVIDENCE OF OIL. ISLOATED BOTH PACKS AND COMFIRED PACK 1 TOBE THE SOURCE. REF LP 3627290-2 FOR PACK 1 PLACED ON MEL.  DESCRIPTION OF ODOR/FUMES: DIRTY SOCKS, PERSISTENT. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
